fatigue

catoe
By catoe Latest Reply 2012-09-24 20:01:28 -0500
Started 2012-09-22 12:10:09 -0500

I am just wondering if anyone else feels like this; since being diagnosed with T2 i have been tired alot but when doctor changes my insulin doses I become extremely fatigued; this usually lasts about a week from time i start the new doses. Is this normal for diabetes or do i need to worry that it is something else?


3 replies

Just Joyce
Just Joyce 2012-09-24 20:01:28 -0500 Report

I am tired all the time but I attributed it to always being busy and late night reading, game playing on the computer or late night television. I noticed that on nights I go to bed earlier and get more sleep I am less tired.

I am T2 but not on insulin and my numbers are way lower than yours. Talk to your doctor and work on lowering your numbers. That might help you feel less tired.

Harlen
Harlen 2012-09-22 12:46:44 -0500 Report

What are your numbers like ?
But when I first started to get my BS in line I was tired all the time ,after 2 weeks it started to get a lot better .Do you have any other symptoms ?
Best wishes
Harlen

catoe
catoe 2012-09-22 12:56:23 -0500 Report

my numbers r usually 220-320; altho this morning for 1st time since diagnosis my sugar was 186; I have been diabetic for 3 months now; always tired but extremely tired when my insulin levels r increased.